Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 478, NWS Norman, OK

September 26, 2012Hughes County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 8:04 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2012, 8:04 PM CDT (01:04 UTC)
Expired
Sep 26, 2012, 8:45 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Hughes County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 108 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 26, 2:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2226 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS54 KOUN 270104
SVROUN
OKC063-133-270145-
/O.NEW.KOUN.SV.W.0478.120927T0104Z-120927T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
  EAST CENTRAL SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 845 PM CDT

* AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
  MILES NORTHEAST OF WEWOKA...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLDENVILLE...WEWOKA...WETUMKA...LAMAR...YEAGER AND HORNTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3514 9602 3512 9601 3512 9603 3509 9606
      3506 9607 3504 9609 3497 9609 3511 9653
      3529 9647 3526 9598 3520 9598
TIME...MOT...LOC 0103Z 286DEG 19KT 3519 9642 

$$

AUSTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Sep 26, 6:32 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT WED SEP 26 2012

.AVIATION...
SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL
OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED
TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES
OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT
OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS
SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND
GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH
THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY
LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE
TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/

DISCUSSION...
THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF
SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED
ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN
OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS
POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT
SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR
LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT
CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH
LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL
IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE
MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP
DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS
HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY
BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA
TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN
ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW
CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF
THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS
FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED
CHC POPS).

BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF
WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY
BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF
THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST
CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN
CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE
IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER
LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK
KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER
THAN...CLIMATOLOGY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  84  66  79 /  50  40  30  40
HOBART OK         66  83  65  77 /  70  50  40  50
WICHITA FALLS TX  70  88  66  81 /  40  30  20  50
GAGE OK           56  76  60  72 /  50  60  60  50
PONCA CITY OK     64  82  63  77 /  60  40  60  50
DURANT OK         68  89  67  88 /  20  30  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/84
Hazardous weather outlook, Sep 26, 11:45 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED SEP 26 2012

OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MUCH OF WESTERN...CENTRAL AND NORTHERN OKLAHOMA...
AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM SEYMOUR TEXAS...TO
WICHITA FALLS...TO DUNCAN OKLAHOMA...TO PAULS VALLEY...TO
HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
MIDNIGHT.

IMPACTS...
WIND GUSTS IN EXCESS OF 70 MPH...ALONG WITH LARGE HAIL TO THE SIZE
OF HALF DOLLARS...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH THESE STORMS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY THURSDAY MORNING.

DISCUSSION...
A STATIONARY FRONT LOCATED ACROSS NORTHERN OKLAHOMA IS EXPECTED TO
REMAIN ACROSS THE AREA THROUGH TONIGHT. THIS FRONT WILL ACT AS A
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. OTHER
THUNDERSTORMS MAY DEVELOP ALONG A DRYLINE WHICH WILL BE LOCATED
ACROSS THE TEXAS PANHANDLE. INITIALLY STORMS ARE EXPECTED TO REMAIN
MORE ISOLATED NEAR THESE BOUNDARIES ACROSS NORTHERN AND FAR WESTERN
OKLAHOMA...WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND
GUSTS. BY EVENING...STORMS WILL TRANSITION TO CLUSTERS AND LINE
SEGMENTS...POSING PRIMARILY A WIND THREAT AS THEY MOVE EAST AND
SOUTHEAST ACROSS OKLAHOMA. THE STORMS ARE EXPECTED TO WEAKEN
GRADUALLY OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.

CMS

In the hours before

Special weather statement, Sep 26, 6:54 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED SEP 26 2012

OKZ033-TXZ083-270030-
HARMON OK-HARDEMAN TX-
654 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 730 PM CDT...

AT 652 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLIS...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
HOLLIS AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3484 10000 3483 9975 3450 9984 3453 10000
      3483 10000
TIME...MOT...LOC 2352Z 184DEG 15KT 3456 9994

AUSTIN
Special weather statement, Sep 26, 7:03 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT WED SEP 26 2012

OKZ016-270045-
CUSTER OK-
703 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUSTER COUNTY UNTIL
745 PM CDT...

AT 701 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BUTLER...MOOREWOOD AND FOSS RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR FOSS RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3579 9937 3580 9898 3548 9926 3551 9936
TIME...MOT...LOC 0001Z 208DEG 20KT 3561 9933

AUSTIN
Special weather statement, Sep 26, 7:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED SEP 26 2012

OKZ033-TXZ083-270100-
HARMON OK-HARDEMAN TX-
726 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARMON AND NORTHWESTERN
HARDEMAN COUNTIES UNTIL 800 PM CDT...

AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIS...
MOVING NORTHEAST AT AROUND 5 TO 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD...MCQUEEN AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3484 9999 3480 9973 3477 9972 3477 9969
      3475 9967 3463 9967 3452 9968 3451 10000
      3483 10000
TIME...MOT...LOC 0025Z 209DEG 9KT 3465 9993

AUSTIN
Special weather statement, Sep 26, 7:51 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED SEP 26 2012

TXZ083-084-087-270145-
HARDEMAN TX-FOARD TX-KNOX TX-
751 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDEMAN...FOARD
AND KNOX COUNTIES UNTIL 845 PM CDT...

AT 748 PM CDT...A LARGE COMPLEX OF THUNDERSTORMS OVER THE TEXAS
PANHANDLE WAS MOVING EASTWARD...AND WILL REACH WESTERN
HARDEMAN...FOARD...AND KNOX COUNTIES WITHIN THE HOUR. THE LEADING
EDGE OF STRONG AND GUSTY THUNDERSTORM WINDS WAS NEAR GROW...MOVING
EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...CROWELL...MEDICINE MOUND...CHILLICOTHE...
GOREE...BENJAMIN...VERA...THALIA...GILLILAND...MARGARET...
RHINELAND...TRUSCOTT AND COPPERS BREAK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3420 10005 3429 9950 3340 9948 3340 9998
      3383 10000 3384 10005
TIME...MOT...LOC 0048Z 270DEG 27KT 3386 10030

AUSTIN
Special weather statement, Sep 26, 7:54 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT WED SEP 26 2012

OKZ031-032-270145-
SEMINOLE OK-HUGHES OK-
754 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEMINOLE AND
NORTHERN HUGHES COUNTIES UNTIL 845 PM CDT...

AT 751 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WETUMKA...WITH ANOTHER STORM LOCATED NEAR WEWOKA. THESE STORMS WERE
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...DUSTIN...LAMAR...YEAGER AND HORNTOWN.

LAT...LON 3514 9602 3512 9601 3512 9603 3509 9606
      3507 9607 3511 9657 3528 9656 3529 9630
      3528 9598 3515 9599
TIME...MOT...LOC 0051Z 263DEG 15KT 3519 9627

AUSTIN
Special weather statement, Sep 26, 8:02 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT WED SEP 26 2012

OKZ033-034-036-TXZ083-085-270145-
HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
802 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHWESTERN GREER...
SOUTHWESTERN JACKSON...NORTHWESTERN WILBARGER AND NORTHWESTERN
HARDEMAN COUNTIES UNTIL 845 PM CDT...

AT 757 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 4
MILES SOUTH OF GOULD...EXTENDING WESTWARD INTO THE TEXAS
PANHANDLES. THESE STORMS WERE MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
QUANAH...HOLLIS...OLUSTEE...ELDORADO...DUKE...GOULD...MARTHA...
GOODLETT...LAZARE...MCQUEEN AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3481 10000 3477 9938 3428 9943 3428 10000
TIME...MOT...LOC 0057Z 270DEG 15KT 3461 9975

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 7:03 PM CDTSpecial Weather StatementOUNCuster42 min
Sep 26, 7:26 PM CDTSpecial Weather StatementOUNHarmon34 min
Sep 26, 7:45 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
Sep 26, 7:46 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey44 min
Sep 26, 7:54 PM CDTSpecial Weather StatementOUNHughes51 min
Sep 26, 8:02 PM CDTSpecial Weather StatementOUNHarmon, Jackson43 min
Sep 26, 8:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
Sep 26, 8:16 PM CDTFlash Flood WarningOUNHughes3 hr
Sep 26, 8:20 PM CDTSpecial Weather StatementOUNRoger Mills40 min
Sep 26, 8:33 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward30 min
Sep 26, 8:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Sep 26, 8:48 PM CDTSpecial Weather StatementOUNJackson57 min
Sep 26, 8:50 PM CDTSpecial Weather StatementOUNPottawatomie40 min
Sep 26, 8:54 PM CDTSpecial Weather StatementOUNHughes51 min
Sep 26, 8:56 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Sep 26, 8:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady46 min
Sep 26, 9:05 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman40 min
Sep 26, 9:12 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Sep 26, 9:17 PM CDTSpecial Weather StatementOUNOklahoma43 min
Sep 26, 9:23 PM CDTSpecial Weather StatementOUNCaddo37 min
Sep 26, 9:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita30 min
Sep 26, 9:42 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan48 min
Sep 26, 9:48 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman27 min
Sep 26, 9:51 PM CDTSpecial Weather StatementOUNCanadian24 min
Sep 26, 10:02 PM CDTSevere Thunderstorm WarningOUNCuster, Washita58 min
Sep 26, 10:15 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Lincoln, Logan, Oklahoma30 min
Sep 26, 10:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens41 min
Sep 26, 10:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
Sep 26, 10:45 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady45 min
Sep 26, 11:02 PM CDTSpecial Weather StatementOUNCotton, Grady, Jefferson, McClain, Stephens43 min
Sep 26, 11:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major60 min
Sep 26, 11:25 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma65 min
Sep 26, 11:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie44 min
Sep 26, 11:41 PM CDTSpecial Weather StatementOUNGrant34 min
Sep 26, 11:43 PM CDTSpecial Weather StatementOUNGarfield47 min
Sep 26, 11:48 PM CDTSpecial Weather StatementOUNEllis, Harper, Woodward57 min
Sep 26, 11:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant39 min
Sep 26, 11:57 PM CDTAreal Flood AdvisoryOUNGrady, McClain3 hr
Sep 27, 12:09 AM CDTSevere Thunderstorm WarningOUNGrant51 min
Sep 27, 12:18 AM CDTSpecial Weather StatementOUNNoble42 min
Sep 27, 12:26 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole64 min
Sep 27, 12:44 AM CDTSpecial Weather StatementOUNAlfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more61 min
Sep 27, 4:31 AM CDTSpecial Weather StatementOUNStephens29 min
Sep 27, 3:35 PM CDTSpecial Weather StatementOUNBryan25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.